IJPAM: Volume 30, No. 1 (2006)

DOUBLE PERIODIC SOLUTIONS OF
THE (1 + 1)-DIMENSIONAL DISPERSIVE
LONG WAVE EQUATIONS

Xueqin Zhao$^1$, Hongyan Zhi$^2$, Hongqing Zhang$^3$
$^{1,2,3}$Department of Applied Mathematics
Dalian University of Technology
Dalian, Liaoning, 116024, P.R. CHINA
$^1$e-mail: xqzhao1972@126.com
$^2$e-mail: zhihongyan@126.com


Abstract.By the aid of symbolic computation system Maple, a new extended F-expansion is presented by means of new solutions of the corresponding auxiliary equation and a general ansatz. The validity and reliability of the method is tested by its application to the (1+1)-dimensional dispersive long wave equations. The solitary wave solutions and triangular periodic solutions can be obtained at their limit condition.

Received: June 6, 2006

AMS Subject Classification: 35C05, 35L05, 35Q51

Key Words and Phrases: double periodic solution, (1+1)-dimensional dispersive long wave equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 30
Issue: 1